Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 2

 
   

Quasi-2-Normed Spaces and Some Fixed Point Theorems

PP: 469-474
doi:10.18576/amis/100209
Author(s)
Kristaq Kikina, Luljeta Gjoni, Kostaq Hila,
Abstract
In [9], it was introduced the notion of quasi-2-normed spaces. In that paper and the others following it, no example of a quasi-2-normed space not being a 2-normed space is provided. In this paper it is shown the existence of quasi-2-normed spaces and also, there are provided theorems that extend in quasi-2-normed spaces some well-known theorems for almost contractions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved